# SDR COMA9630089

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Pump Assy
- Part number: 4018501
- Condition: Failed
- Location: Landing Gear
- Part time: 16,914 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT MLG DID NOT DOWN LOCK WHEN SELECTED DURING LANDING APPROACH.  REPLACED THE HYDRAULIC PUMP ASSY.
